# SDR CA050518010

- Difficulty date: May 10, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 1,057 hours, 985 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Unserviceable
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT NOTED THAT THE GEAR WOULD NOT RETRACT AFTER TAKEOFF.   IT MADE A REPETATIVE CLUNKING SOUND AND THE RED GEAR INDICATION LIGHT FLASHED ON AND OFF.  CYCLED THE GEAR BACK DOWN NORMALLY AND LANDED.  THE RT MLG UPLOCK SWITCH WAS REPLACED.  PERFORMED GEAR EXTENSION AND RETRACTION AND CHECKED OK.
